# SDR MASA200700336

- Difficulty date: June 18, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N37228
- Make and model: Cndair CL6002B19
- Aircraft serial: 7228
- Aircraft time: 23,947 hours, 17,968 cycles
- System (JASC): 2561 · Life Jacket
- Part: Seal
- Condition: Torn
- Location: Life Vest
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2764 PHX.  CREW REPORTED THE OBSERVER'S LIFE VEST COMPARTMENT SEAL WAS TORN.  MAINTENANCE INSPECTED THE LIFE VEST AND RESEALED THE COMPARTMENT.
